# SDR USAA960167

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1280
- Part time: 35,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A SHARP DENT 1 INCH DIAMETER .145 INCH DEEP, 3 INCHES FORWARD BS 1280 BETWEEN STRINGER 1280 BETWEEN STRINGER 24L AND STRINGER 25L.  INSTALLED FLUSH PATCH REPAIR AS PER BOEING SRM 53-00-01.  (M)
